Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Severe headaches. Taking nortriptyline, acne breakouts. Side effects of medication?

I recently was put on a drug called nortriptyline for my headaches . I was put on this a week ago. A couple days ago I started getting serious acne . I never have had a problem with acne before besides one or two pimples every so often at a time. Could nortriptyline be causing this reaction? If not, why is this happening to me all of the sudden and how can I make it go away?
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  241
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hi stender ! If you are near 18 year of age it occurs. Take less fat diet, use face wash then apply anti pimple cream. Now! You are taking nortryptyline for headaches. Not a good choice first try eye drops, reading glasses, wear cap when you move in hot or cold weather. If migraine their is other safe medicine. Nortryptyline is addictive with more side effect. Even suicidal thoughts. So my friend be safe and be healthy. Bye.
Answered: Mon, 10 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions